Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 20, NWS Milwaukee, WI

February 28, 2011

NWS Milwaukee, WI issued this small craft advisory at Feb 28, 2011, 3:09 PM CST. It took effect at Mar 1, 2011, 10:00 AM CST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2011, 3:09 PM CST (21:09 UTC)
In effect from
Mar 1, 2011, 10:00 AM CST
Expired
Mar 2, 2011, 3:15 AM CST
In force
17 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

461 
WHUS73 KMKX 282109
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 PM CST MON FEB 28 2011

...WINDS INCREASE ONCE AGAIN TUESDAY...

.A LOW PRESSURE CENTER PASSING TO THE NORTH OF WISCONSIN WILL
LEAD TO INCREASED SOUTHWEST WINDS DURING THE DAY TUESDAY. WINDS
GUSTING TO 25 TO 30 KNOTS ARE EXPECTED. A COLD FRONT PASSES
THROUGH THE STATE TUESDAY NIGHT SHIFTING WINDS TO THE
NORTHWEST...REMAINING GUSTY THROUGH THE NIGHT. OFFSHORE WINDS WILL
LIMIT WAVE HEIGHTS THROUGH THE PERIOD.

LMZ643>646-010515-
/O.NEW.KMKX.SC.Y.0020.110301T1200Z-110302T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
309 PM CST MON FEB 28 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO
6 AM CST WEDNESDAY. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS TUESDAY...SHIFTING
  NORTHWEST 15 TO 20 KNOTS TUESDAY NIGHT. GUSTS TO 30 KNOTS
  TUESDAY AND TUESDAY NIGHT.

* WAVES: INCREASING TO 2 TO 4 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

ZABEL
6 follow-up statements
682 
WHUS73 KMKX 010246
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
846 PM CST MON FEB 28 2011

...WINDS EXPECTED TO INCREASE ON TUESDAY...

.A TIGHTENING PRESSURE GRADIENT IN RESPONSE TO LOW PRESSURE MOVING
ACROSS SOUTHERN CANADA WILL RESULT IN INCREASING SOUTH WINDS LATE
TONIGHT AND TUESDAY MORNING. SOUTH TO SOUTHWEST WINDS ARE EXPECTED
TO INCREASE TO 15 TO 25 KNOTS LATER TUESDAY MORNING. THE WINDS
WILL DIMINISH BRIEFLY TUESDAY EVENING AS A COLD FRONT APPROACHES...BUT
THEN WILL PICK UP AGAIN FROM THE NORTHWEST ONCE THE COLD FRONT
MOVES EAST OF LAKE MICHIGAN. WAVES HEIGHTS WILL INCREASE TO 3 TO 5
FEET...AND WILL BE HIGHEST TOWARD THE OPEN WATER.  

LMZ643>646-011100-
/O.CON.KMKX.SC.Y.0020.110301T1200Z-110302T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
846 PM CST MON FEB 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO
6 AM CST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO
6 AM CST WEDNESDAY. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS TUESDAY
  MORNING AND THEN SHIFT TO THE NORTHWEST TUESDAY NIGHT.  GUSTS TO
  30 KNOTS ARE POSSIBLE TUESDAY AND TUESDAY NIGHT.

* WAVES: INCREASING TO 3 TO 5 FEET TOWARD THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
844 
WHUS73 KMKX 010933
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 AM CST TUE MAR 1 2011

...WINDS EXPECTED TO INCREASE ON TUESDAY...

.A TIGHTENING PRESSURE GRADIENT IN RESPONSE TO LOW PRESSURE
MOVING ACROSS SOUTHERN CANADA WILL RESULT IN STRONGER WINDS
TODAY. SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO
25 KNOTS. THE WINDS WILL DIMINISH BRIEFLY TUESDAY EVENING AS A
COLD FRONT APPROACHES...BUT THEN WILL PICK UP AGAIN FROM THE
NORTHWEST ONCE THE COLD FRONT MOVES EAST OF LAKE MICHIGAN.

LMZ643>646-011745-
/O.EXT.KMKX.SC.Y.0020.110301T1600Z-110302T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
333 AM CST TUE MAR 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
6 AM CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING
TO 6 AM CST WEDNESDAY. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS TODAY AND
  THEN SHIFT TO THE NORTHWEST TONIGHT. GUSTS TO 30 KNOTS ARE
  POSSIBLE.

* WAVES: INCREASING TO 3 TO 5 FEET TOWARD THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
KAPELA

WWW.WEATHER.GOV/MKX
585 
WHUS73 KMKX 011933
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
133 PM CST TUE MAR 1 2011

...WINDS EXPECTED TO INCREASE ON TUESDAY...

.A TIGHT PRESSURE GRADIENT IN RESPONSE TO LOW PRESSURE MOVING
ACROSS SOUTHERN CANADA WILL RESULT IN STRONGER WINDS THROUGH
TONIGHT. SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE
INTO THIS EVENING. THE WINDS WILL THEN DIMINISH BRIEFLY THIS
EVENING AS A COLD FRONT APPROACHES...BUT THEN WILL PICK UP AGAIN
FROM THE NORTHWEST ONCE THE COLD FRONT MOVES EAST OF LAKE
MICHIGAN.

LMZ643>646-020345-
/O.CON.KMKX.SC.Y.0020.000000T0000Z-110302T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
133 PM CST TUE MAR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS INTO THIS EVENING AND THEN
  SHIFT TO THE NORTHWEST TONIGHT. 

* WAVES: 3 TO 5 FEET TOWARD THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
186 
WHUS73 KMKX 012254 CCA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
133 PM CST TUE MAR 1 2011

...BLUSTERY SOUTHWEST WINDS WILL TURN TO THE NORTHWEST THIS EVENING...

.A TIGHT PRESSURE GRADIENT IN RESPONSE TO LOW PRESSURE MOVING
ACROSS SOUTHERN CANADA WILL RESULT IN STRONGER WINDS THROUGH
TONIGHT. SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE
INTO THIS EVENING. THE WINDS WILL THEN DIMINISH BRIEFLY THIS
EVENING AS A COLD FRONT APPROACHES...BUT THEN WILL PICK UP AGAIN
FROM THE NORTHWEST ONCE THE COLD FRONT MOVES EAST OF LAKE
MICHIGAN. WAVE HEIGHTS WILL REMAIN HIGHEST TOWARD THE OPEN WATERS.

WINDS AND WAVES WILL DIMINISH LATE TONIGHT AND EARLY WEDNESDAY.

LMZ643>646-020345-
/O.COR.KMKX.SC.Y.0020.000000T0000Z-110302T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
133 PM CST TUE MAR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS TURNING TO THE NORTHWEST
  THIS EVENING.

* WAVES: 3 TO 5 FEET TOWARD THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MBK
121 
WHUS73 KMKX 020309
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
909 PM CST TUE MAR 1 2011

...BLUSTERY WEST WINDS WILL CONTINUE TO VEER TO THE NORTHWEST...

.A COLD FRONT MOVING ACROSS THE WESTERN GREAT LAKES WILL CAUSE THE
WINDS TO VEER TO THE NORTHWEST TONIGHT. A LINGERING TIGHT PRESSURE
GRADIENT AND COLDER AIR SURGING ACROSS THE LAKE BEHIND THIS FRONT
WILL RESULT IN BLUSTERY WINDS LINGERING THROUGH TONIGHT. 

HENCE A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL LATE TONIGHT.
THESE WINDS WILL CAUSE WAVES OF 2 TO 4 FEET...WITH THE HIGHEST
WAVES EXPECTED TOWARD THE OPEN WATER. BOTH WINDS AND WAVES WILL
DIMINISH EARLY WEDNESDAY.

LMZ643>646-021115-
/O.CON.KMKX.SC.Y.0020.000000T0000Z-110302T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
909 PM CST TUE MAR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY. 

* WINDS: WEST WINDS 15 TO 25 KNOTS TURNING TO THE NORTHWEST...A
  FEW GUSTS TO 30 KNOTS. 

* WAVES: 2 TO 4 FEET TOWARD THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
743 
WHUS73 KMKX 020915
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 AM CST WED MAR 2 2011

LMZ643>646-021015-
/O.CAN.KMKX.SC.Y.0020.000000T0000Z-110302T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
315 AM CST WED MAR 2 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS. 
HOWEVER...SMALL CRAFT ARE STILL URGED TO EXERCISE CAUTION AS
WINDS WILL REMAIN ELEVATED THROUGH THE MORNING WITH A FEW GUSTS TO
AROUND 25 KNOTS.

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 4:05 AM CST, 11 hours 4 minutes earlier.

Area forecast discussion, Feb 28, 4:05 AM CST, 11 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION SECTION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 AM CST MON FEB 28 2011

.TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH.

HIGH PRESSURE OVER DAKOTAS IS EXPECTED TO DRIFT SOUTHEAST TO
MISSOURI BY TONIGHT...WITH RIDGE MOVING EAST OF WI BY MIDNIGHT.
DRIER AIR WILL GRADUALLY FILTER IN TODAY ON NORTHWEST-NORTH SURFACE
WINDS WHICH GRADUALLY COME OUT OF THE WEST-NORTHWEST BY SUNSET
TODAY.  MODEL SOUNDINGS ARE DRY FOR TODAY...SO PLENTY OF SUNSHINE
WITH ONLY A FEW TO SCATTERED DAYTIME CUMULUS CLOUDS AFTER LEFTOVER
CLOUDS FROM SUNDAY NIGHTS SYSTEM MOVE EAST. AFTER MIDNIGHT TONIGHT
MODELS SHOW MID-LEVEL WARM AIR ADVECTION RESULTING IN SOME
CLOUDS...BUT ONLY PARTLY CLOUDY. SURFACE WINDS ALSO BECOME SOUTH TO
SOUTHWEST AFTER MIDNIGHT TONIGHT. WILL LOWER MINIMUM TEMPS TONIGHT A
FEW DEGREES BELOW GUIDANCE GIVEN THAT TEMPS DROPPED TO SINGLE DIGITS
IN THE DAKOTAS THIS MORNING.

TUESDAY THROUGH WEDNESDAY NIGHT- CONFIDENCE...MEDIUM
SURFACE TROUGH/WEAK COLD FRONT WILL BE APPROACHING FROM THE
NORTHWEST. VORT ACTION TO REMAIN TO THE NORTH WITH ATMOSPHERE TOO
DRY TO SUPPORT PRECIP. BRIEF 850 MILLIBAR THERMAL RIDGE...0 TO 2C...
POKES UP AHEAD OF THE FRONT WITH TEMPS REACHING LOW 40S. GFS
GENERATES LIGHT POST FRONTAL PRECIP WELL TO OUR NORTHWEST THEN WIPES
THIS OUT BEFORE REACHING THE CWA. COLD ADVECTION REGIME TUESDAY
NIGHT INTO WEDNESDAY WITH SURFACE HIGH BECOMING DOMINANT FEATURE.

THURSDAY AND THURSDAY NIGHT- CONFIDENCE...LOW TO MEDIUM
850 RIDGE AXIS SHIFTS EAST AND WARM AIR ADVECTION GETS UNDERWAY
AHEAD OF APPROACHING TROUGH. GFS SHOWS A BIT MORE VORTICITY IN THE
FLOW THAN THE ECMWF. THE GFS IS CERTAINLY WETTER AND THAT HAS BEEN A
COSNISTENT TREND...THOUGH THE HEAVIEST PRECIP IS FOCUSED NORTH OF
THE CWA CLOSER TO WHERE THE ECMWF IS SHOWING LIGHT QPF.

FRIDAY AND SATURDAY- CONFIDENCE...VERY LOW
GFS AND CANADIAN STILL FAVORING A MORE PROGRESSIVE SOLUTION THIS
PERIOD TAKING THE FRONT AND LOW WELL OFF TO THE EAST WITH A DRY
PATTERN FOR SOUTHERN WI. MEANWHILE THE ECMWF CONTINUES TO TO SHOW
THE SCENARIO OF HOLDING UP THE FRONT/INVERTED TROUGH AS LOW PRESSURE
DEVELOPS AND MOVES NORTHEAST ALONG THE BAROCLINIC ZONE. THIS PATTERN
FAVORS CONTINUED PRECIPITATION CHANCES INTO SATURDAY MORNING. WILL
STEER TOWARDS THE CONSENSUS POPS WITH THIS MUCH VARIATION IN THE
MODEL SCENARIOS.

SUNDAY- CONFIDENCE...LOW
00Z ECMWF SHOWS PRECIP SHIELD WELL TO THE SOUTHEAST WITH A DRY DAY.
GFS SHOWS APPROACHING TROUGH FROM THE PLAINS WITH LIGHT QPF
SPREADING IN LATER IN THE DAY INTO SUNDAY NIGHT. SOME LOW POPS ARE
JUSTFIED AT THIS TIME.

&&

.AVIATION...MVFR CONDITIONS THIS MORNING AS LOW-LEVEL CLOUD DECK
GRADUALLY MOVES EAST. BACK EDGE SHOULD REACH MADISON AREA BY 13Z
THIS MORNING...AND MILWAUKEE AREA BY 16Z...AND FINALLY CLEAR THE
KENOSHA AREA BY 17Z. THEREAFTER JUST SOME SCATTERED DAYTIME CUMULUS
CLOUDS SINCE MODEL SOUNDINGS ARE DRY FOR TODAY. SURFACE
NORTHWEST-NORTH WINDS SHOULD BE STEADY 10 TO 15 KNOTS WITH SOME
GUSTS TO 20-23 KT RANGE. WINDS OF 30 KNOTS AT 850 MB FORECASTED
TODAY BY MODELS SUPPORT THIS IDEA.

HIGH PRESSURE RIDGE MOVES ACROSS WI TONIGHT...SO WINDS BECOME CALM
FOR A FEW HOURS...THEN COME OUT OF SOUTH LATE. SOME MID-LEVEL
CLOUDS..PARTLY CLOUDY...LATER TONIGHT AS MID-LEVEL WARM AIR
ADVECTION FROM 850 MB TO 700 MB TAKES PLACE.

&&

.MARINE...SMALL CRAFT ADVISORY CONTINUES FROM 3 AM MONDAY MORNING
FOR INCREASING NORTHEAST TO NORTH WINDS. EXPECT GUSTY NORTH WINDS
THROUGH THE DAY MONDAY..THEN BACK NORTHWEST MONDAY NIGHT AND LOWER
BELOW CRITERIA. ADVISORY GOES UNTIL 12 MIDNIGHT MONDAY NIGHT TO
ALLOW WAVES TO SUBSIDE. SOUTHWEST WINDS TUESDAY...BUT PROBABLY BELOW
ADVISORY CRITERIA.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LMZ643>646.

&&

SHORT/LONG TERM...COLLAR
TODAY/TONIGHT/AVIATION/MARINE...KAPELA
Hazardous weather outlook, Feb 28, 4:00 AM CST, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 AM CST MON FEB 28 2011

WIZ046-047-051-052-056>060-062>072-011030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
400 AM CST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER SNOW AND ICE REPORTS
ARE ALWAYS APPRECIATED.

LMZ643>646-011030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
400 AM CST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT DUE TO GUSTY NORTH WINDS
PRODUCING HIGH WAVES. THE BRISK WINDS ARE DUE TO STRONG LOW PRESSURE
MOVING FROM THE SOUTHERN PLAINS TO LAKE ERIE.

.DAYS TWO THROUGH SEVEN...TUEDAY THROUGH SUNDAY

GUSTY NORTH WINDS AND HIGH WAVES WILL CONTINUE INTO MONDAY EVENING
BUT WILL QUICKLY WEAKEN AS HIGH PRESSURE SETTLES OVER WISCONSIN AND
LAKE MICHIGAN.

BRISK SOUTHWEST WINDS WILL PREVAIL ON TUESDAY AHEAD OF AN
APPROACHING CANADIAN COLD FRONT. THE FRONT WILL PASS LATE TUESDAY
NIGHT AND WEDNESDAY MORNING WITH BRISK NORTH WINDS EXPECTED. A SMALL
CRAFT ADVISORY MAY BE NEEDED DURING THIS PERIOD.

WWW.WEATHER.GOV/MKX

KAPELA

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.